# SDR CALA2025102410498

- Difficulty date: October 20, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 81,003 hours, 35,553 cycles
- Engine: Iae V2522A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG17474
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 13,455 hours, 6,620 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 1 COMPRESSOR VANEECAM CREW REPORTED THAT ABORTED T-OFF AT 70 KNOTS. (LOW SPEED). DUE TO #1 ENG SN. V10406 (TSI= 1990 HRS / 1082 CYC) DUE TO ENG1 COMP VANE ECAM. FADEC 1A SHOW ENG1 COMP VANE CH. A VSV ACT / HC/ EEC1 CELL 38 (FAULT CODE SVATK). AHM SHOW DURING START CHA AND CHB HIT VSV ACT / HC/ EEC1. REMOVED #1 ENGINE VSV ACTUATOR REF AMM TASK 75-32-41-000-010-A. INSTALLED #1 ENGINE VSV ACTUATOR PER AMM 75- 32-41 UP TO STEP 5. CLOSE UP. RIG PINS HAVE BEEN REMOVED. ACCOMPLISED IDT INSPECTION TO VERIFY RIG PINS ARE REMOVED.  COMPLETED INSTALLATION FROM STEP 5 TO COMPLETION. ACCOMPLISHED IDLE LEAK CHECK PER AMM 71-00-00-710-012-B AND HIGH POWER ASSURANCE RUN PER AMM 71-00-00-710-013-C. NO ECAM MESSAGES AND NO FAULTS RELATED TO #1 ENGINE.
